# SDR HNAA2025052100359

- Difficulty date: May 9, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 45,396 hours, 42,202 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2141 SHEAR CLIP CRACKED AT FR24 BTW STR16-17R.  RAR SHEAR CLIP IAW SRN 51-40-02
